# SDR ASAA2013010693624

- Difficulty date: January 6, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 23,428 hours, 7,097 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 10890502
- Condition: Failed
- Location: Nr1 Engine
- Part time: 19,652 hours, 8,226 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT COWL VALVE (BLUE LIGHT) BRIGHT BLUE WITH EAI ON.  LIGHT WENT OUT WHEN SWITCH TO OFF.  REPLACED LT ENGINE THERMAL ANTI-ICE VALVE IAW AMM 30-21-11-400-801.  OPS CHECK NORMAL.
